MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number 24-6563
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision is planned due to bone loss and three fossa screws loosening.However, no revision procedure has been reported to date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).D10: medical product - zimmer biomet tmj system unknown fossa component catalog#: unknown lot #: unknown; zimmer biomet unknown screw catalog#: unknown lot #: unknown quantity: (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections could not be completed because the part/lot information could be: d4 - catalog number - 24-6562.D4 - lot number - 970460a.D6a - implant date - (b)(6) 2020.Or the part/lot information could be: d4 - catalog number - 24-6563.D4 - lot number - 916750d.D6a - implant date - (b)(6) 2019.The following sections were updated/corrected: b4; b5; d4; g3; g6; h1; h2; h11.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a3, a6, b4, b5, d1, d4, d6a, d10, g3, g6, h2, h3, h6, h10, h11.D10: 2.0x7mm fossa x-dr scrw cat#99-6577 lot#unk, 2.0x7mm fossa x-dr scrw cat#99-6577 lot#unk, 2.0x7mm fossa x-dr scrw cat#99-6577 lot#unk.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TMJ SM LFT FOSSA COMP
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19823429
Report Number0001032347-2024-00232
Device Sequence Number15624272
Product Code LZD
UDI-Device Identifier00841036036584
UDI-Public(01)00841036036584(17)240722(10)916750D
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2024
Device Model Number24-6563
Device Lot Number916750D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer07/24/2024
08/28/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/20/2024
01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite